Could a bladder prolapse cause sediment in urine?
User rating for this question
hi, could a bladder prolapse cause sediment in my urine ?. I have noticed white sediment floating on top of my urine for a few weeks, around that time I had a itchy genitals & vaginal entrance which was red & sore. cream from the chemist seemed to have worked, uti test was negative. the sediment still persists. regards XXXX.
Posted Wed, 1 Jan 2014 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 42 minutes later
Brief Answer: It is due to stagnant urine. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have prolapse of the bladder and has noticed sediment in your urine. In prolapse bladder is not emptied completely and sufficient quantity of urine remains in the bladder (Residual Urine) and this stagnant urine is the reason for sedimentation . Since you do not have symptoms of UTI you need not worry at all.and make a habit to pass urine at frequent intervals so that your bladder is empty .This will avoid getting UTI. The redness of the vagina and itching could be due to hormonal deficiency which is common at the post menopausal age. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Follow-up: Could a bladder prolapse cause sediment in urine? 22 hours later
hi, thankyou for answering my question on the urine sediment. what is worrying me is that every time I pass urine the sediment is always there, will drinking more fluids help clear the urine. regards XXXX.
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: Emptying the bladder can avoid sedimenttion. Detailed Answer: Hello Thanks for follow up. Sedimentation of the urine can be avoided only by emptying the bladder completely. You have to press prolapsed bladder upwards and inside manually while urinating. This will help to empty bladder completely . Drinking more water will help to keep urine dilute. Thanks and Regards. Dr.Patil.